# SDR CALA2023010900063

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 119,219 hours, 18,501 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Missing
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF LP 3518403. E2 INBD STRUT PNL 447AL BROKEAND PARTIALLY DEPARTED THE A/C INBD STRUT PNL 447AL INSTALLED WITH FIRE SEAL.
